Ergodicity and Lyapunov Functions for Langevin Dynamics with Singular Potentials

Published

Journal Article (Academic article)

Full Text

Duke Authors

Cited Authors

  • Herzog, DP; Mattingly, JC

Published Date

  • October 1, 2019

Published In

Volume / Issue

  • 72 / 10

Start / End Page

  • 2231 - 2255

Published By

Pages

  • 25

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.21862

Language

  • English